# SDR SWAA2023051726129

- Difficulty date: April 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R/H GIRT BAR FITTING AFT MOUNTING BRACKET FASTENER HOLE BS 986 WL 208 RBL 43<[01] UPDATED MEASUREMENT TABLE;[02] SRM 53-70-51-2R-6 FOUND TO BE APPLICABLER FOR 986 FLOOR BEAM REPAIR;[03] REMOVED DAMAGE ON 986 FLOOR BEAM AT RBL 43 WL208 GIRT BAR FITTING AFT MOUNTING BRACKET FASTENER HOLE PER SRM 53-70-51-2R-6 STEP 4 C-2;[04] REQUEST HFEC ALONG CUT EDGES OF CUT OUT PER SRM 53-70-51-2R-6 STEP 4 C-2;[05] REQUEST HFEC ON OPEN HOLE IN REPAIR AREA SRM 53-70-51-2R-6 STEP 4 D-2;[06] REMOVED DAMAGE AT R/H GIRT BAR FITTING AFT MOUNTING BRACKET FASTENER HOLE BS 986 WL 208 RBL 43 IN A 1'X.9'X.065 AREA FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-2R-6;[07] DAMAGE CUT OUT 1.2'X1' PER SRM 53-70-51-2R-6 ON ITEM 3;[08] COMPLETED MEASUREMENT TABLE;[09] VERIFIED CORRECTION ITEM 6; 7 AND 8; MEASUREMENT TABLE IS CORRECT.;[10] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED. PERFORMED DETAILED INSPECTION OF ADJACENT STRUCTURE.IN REPAIR AREA NO FURTHER DAMAGE FOUND PER SRM 53-70-51-2R-6 STEP 4 D-3;FLAP PEENED CUT EDGE PER PER SRM 53-70-51-2R-6 STEP 4 2-C AND SOPM 20-10-03;[15] UPDATE CORRECTION ACTION ITEM 3.;[16] APPLIED CHEMICAL CONVERSION COATING AND PRIMED AT CUT OUT ON 986 FLOOR BEAM PER SRM 53-70-51-2R-6;[17] APPLIED PRIMER TO ALL REPAIR PARTS PER SRM 53-70-51-2R-6 STEP 4 -L INSTALLED REPAIR PARTS ON BS 986; WL 208; RBL 43; PER SRM 53-70-51-2R-6 FIG. 205; SRM 51-40-02-0G-0 AND BOEING DWG. 147A5730.
